Generalizations of limit theorems by a.v. skorokhod
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 127-133
Sung Ki Park
Chosun University
Abstract : In order to study the limits of sequences appearing in, for example, stochastic process, A.V. Skorokhod has defined new function space topologies. We compare these topologies with the topology of compact convergence, the topology of pointwise convergence and others.
Keywords : $J_1 ,J_2 , M_1 , M_2$- Convergent topology, Graph topology, Almost topology
MSC numbers : 54C35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd